# SDR ASAA2016030515743

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,210 hours, 10,897 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8566
- Condition: Failed
- Location: Ram Air Exhaus
- Part time: 43,929 hours, 17,285 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES WHEN MASTER CAUTION IS RESET. ACFT GROUNDED. ACCOMPLISHED PACK ZONE TEMPERATURE CONTROLLER BITE AND FOUND CURRENT FAULT AND PREVIOUS FAULT OF LT PACK RAM AIR DOOR ACTUATOR.  REMOVED RAM AIR ACTUATOR REF AMM 21-51-21-000-801.  ACCOMPLISHED RAM AIR INLET ACTUATOR INSTALLATION 3A-3G 1,1C. COMPLETED INSTALLATION OF ACTUATOR, OPS CHECK GOOD, NO FAULTS.
